Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 188–188 | Cite as

Immunosuppressants

Anti-N-Methyl-D-aspartate receptor encephalitis and CNS infection with Epstein-Barr virus: case report
Case report
  • 84 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 69-year-old woman developed anti-N-Methyl-D-aspartate (Anti-NMDA) receptor encephalitis and CNS infection with Epstein-Barr virus (EBV) during immunosuppressive therapy with cyclophosphamide, immune globulin, hydrocortisone, methylprednisolone, mycophenolate mofetil, rituximab and tacrolimus [not all routes and dosages stated; time to reactions onsets not stated].

The woman presented to the emergency department of a hospital with a 10-day history of progressive mental impairment. The clinical examination showed that she was aphasic and not oriented. A decade before onset of the neurological symptoms, she had been diagnosed with liver cirrhosis secondary to chronic hepatitis C virus infection and had undergone an allogenic transplant. Since the transplantation, she had been...

Reference

  1. Konen FF, et al. Severe Anti-N-Methyl-D-Aspartate Receptor Encephalitis Under Immunosuppression After Liver Transplantation. Frontiers in Neurology 10: 987, 25 Sep 2019. Available from: URL: http://doi.org/10.3389/fneur.2019.00987 - Germany

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations